# SDR DXTA200808073218

- Difficulty date: August 7, 2008
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N388QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800113
- Aircraft time: 1,672 hours, 1,099 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WHILE CRUISING AT FL 340, ENTERED VIS MOISTURE. RAT* WAS APPROX-10* AND  THE SAT * -30* ,  TURNED ON  ENG/ STAB HEAT  AND WING ANTI-ICE. APPROX 5 MINUTES LATER, ACFT HAD SLOWED TO MACH .69 AND THE " ENGINE FAULT"  RT, THEN LT CAS MESSAGES ILLUMINATED  THESE MESSAGES WERE ILLUMINATED FOR A FEW MINUTES, THEN EXTINGUISHED ACFT WAS LOSING POWER IN THE ICING ENVIRONMENT SO OPTED TO DESCEND. IN THE DESCENT, CABIN PRESSURE BEGAN TO CLIMB AT 6000 FPM THEN DECENT AT 6000 FPM PASSENGERS NOTED BURSTS OF HOT AIR COMING THROUGH VENTS. DEPLOYED PAX OXYGEN MASKS AND INITIATED AN EMERGENCY DESCENT FROM FL 280 AFTER DESCENT THROUGH 16000 FT MSL PRESSURIZATION STABILIZED, LANDED WITH OUT FURTHER INCIDENT. REPACKED OXY MASKS IAW MM 35-20-00.  *NOTE:  NOT ABLE TO SERVICE OXY BUTTON DUE TO NO MAINT FACILITY HERE.  OXY READ ON GAUGE = 1250 PSI WHICH IS WITHIN LIMITS FOR OCF.  RAN ACFT FOR PRESSURATION ISSUE.  ALL BLEED SOURCES TEST NORMAL.  OP'S NORMAL IAW MM 21-30-00 DOWN.  RAN BOTH ENG'S, DOWNLOAD FAULT FILES AND SENT TO MFG.  MFG STATED ENG'S WERE OPERATING WITHIN NORMAL LIMITS.  NO FAULT CODES TO CONFIRM ANY ENG PROBLEMS   ENG'S OP'S NORMAL IAW MM 77-00-00.
